Alert archive / South Carolina / Small Craft Advisories in 2016

Small Craft Advisory 26, NWS Charleston, SC

April 6, 2016

NWS Charleston, SC issued this small craft advisory at Apr 6, 2016, 3:36 AM EDT. It took effect at Apr 7, 2016, 1:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2016, 3:36 AM EDT (07:36 UTC)
In effect from
Apr 7, 2016, 1:00 AM EDT
Expired
Apr 7, 2016, 9:22 PM EDT
In force
20 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

063 
WHUS72 KCHS 060736
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
336 AM EDT WED APR 6 2016

AMZ350-061545-
/O.EXT.KCHS.SC.Y.0025.000000T0000Z-160406T1100Z/
/O.NEW.KCHS.SC.Y.0026.160407T0200Z-160409T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
336 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT FRIDAY NIGHT.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ352-061545-
/O.EXT.KCHS.SC.Y.0025.000000T0000Z-160406T1100Z/
/O.NEW.KCHS.SC.Y.0026.160407T0200Z-160408T0400Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
336 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT THURSDAY NIGHT.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ354-061545-
/O.EXT.KCHS.SC.Y.0025.000000T0000Z-160406T1100Z/
/O.NEW.KCHS.SC.Y.0026.160407T0200Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
336 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
MIDNIGHT EDT THURSDAY NIGHT.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ330-061545-
/O.NEW.KCHS.SC.Y.0026.160407T0200Z-160408T0000Z/
CHARLESTON HARBOR-
336 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
8 PM EDT THURSDAY.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-061545-
/O.EXT.KCHS.SC.Y.0025.000000T0000Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
336 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY
NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
8 follow-up statements
139 
WHUS72 KCHS 061035
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
635 AM EDT WED APR 6 2016

AMZ350-061900-
/O.EXP.KCHS.SC.Y.0025.000000T0000Z-160406T1100Z/
/O.CON.KCHS.SC.Y.0026.160407T0200Z-160409T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
635 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT FRIDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ352-061900-
/O.EXP.KCHS.SC.Y.0025.000000T0000Z-160406T1100Z/
/O.CON.KCHS.SC.Y.0026.160407T0200Z-160408T0400Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
635 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT THURSDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ354-061900-
/O.EXP.KCHS.SC.Y.0025.000000T0000Z-160406T1100Z/
/O.CON.KCHS.SC.Y.0026.160407T0200Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
635 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT THURSDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ330-061900-
/O.CON.KCHS.SC.Y.0026.160407T0200Z-160408T0000Z/
CHARLESTON HARBOR-
635 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 8 PM EDT THURSDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-061900-
/O.CON.KCHS.SC.Y.0025.000000T0000Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
635 AM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
497 
WHUS72 KCHS 061930
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT WED APR 6 2016

AMZ330-070330-
/O.CON.KCHS.SC.Y.0026.160407T0200Z-160408T0000Z/
CHARLESTON HARBOR-
330 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 8 PM EDT THURSDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-070330-
/O.CON.KCHS.SC.Y.0026.160407T0200Z-160409T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
330 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT FRIDAY NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ352-070330-
/O.CON.KCHS.SC.Y.0026.160407T0200Z-160408T0400Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
330 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT THURSDAY NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ354-070330-
/O.CON.KCHS.SC.Y.0026.160407T0200Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
330 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO MIDNIGHT EDT THURSDAY NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-070330-
/O.CON.KCHS.SC.Y.0025.000000T0000Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
330 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
650 
WHUS72 KCHS 062237
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
637 PM EDT WED APR 6 2016

AMZ330-070645-
/O.EXT.KCHS.SC.Y.0026.160407T0500Z-160408T0000Z/
CHARLESTON HARBOR-
637 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 8 PM EDT
THURSDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-070645-
/O.EXT.KCHS.SC.Y.0026.160407T0500Z-160409T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
637 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM THURSDAY TO
MIDNIGHT EDT FRIDAY NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ352-070645-
/O.EXT.KCHS.SC.Y.0026.160407T0500Z-160408T0400Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
637 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM THURSDAY TO
MIDNIGHT EDT THURSDAY NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ354-070645-
/O.EXT.KCHS.SC.Y.0026.160407T0500Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
637 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM THURSDAY TO
MIDNIGHT EDT THURSDAY NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-070645-
/O.CON.KCHS.SC.Y.0025.000000T0000Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
637 PM EDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
074 
WHUS72 KCHS 070749
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
349 AM EDT THU APR 7 2016

AMZ350-071600-
/O.EXT.KCHS.SC.Y.0026.000000T0000Z-160408T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
349 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ354-071600-
/O.EXT.KCHS.SC.Y.0026.000000T0000Z-160408T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
349 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ330-071600-
/O.CON.KCHS.SC.Y.0026.000000T0000Z-160408T0000Z/
CHARLESTON HARBOR-
349 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ352-071600-
/O.CON.KCHS.SC.Y.0026.000000T0000Z-160408T0400Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
349 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-071600-
/O.CON.KCHS.SC.Y.0025.000000T0000Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
349 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
178 
WHUS72 KCHS 071458
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 AM EDT THU APR 7 2016

AMZ354-071600-
/O.CAN.KCHS.SC.Y.0026.000000T0000Z-160408T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1058 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS WILL CONTINUE TO TREND DOWNWARD TODAY.

$$

AMZ330-072300-
/O.CON.KCHS.SC.Y.0026.000000T0000Z-160408T0000Z/
CHARLESTON HARBOR-
1058 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-072300-
/O.CON.KCHS.SC.Y.0026.000000T0000Z-160408T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1058 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ352-072300-
/O.CON.KCHS.SC.Y.0026.000000T0000Z-160408T0400Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1058 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-072300-
/O.CON.KCHS.SC.Y.0025.000000T0000Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1058 AM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
668 
WHUS72 KCHS 072009
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
409 PM EDT THU APR 7 2016

AMZ352-072115-
/O.CAN.KCHS.SC.Y.0026.000000T0000Z-160408T0400Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
409 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS WILL CONTINUE TO TREND DOWNWARD THIS EVENING.

$$

AMZ330-080000-
/O.CON.KCHS.SC.Y.0026.000000T0000Z-160408T0000Z/
CHARLESTON HARBOR-
409 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-080400-
/O.CON.KCHS.SC.Y.0026.000000T0000Z-160408T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
409 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-080400-
/O.CON.KCHS.SC.Y.0025.000000T0000Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
409 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
939 
WHUS72 KCHS 072228
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
628 PM EDT THU APR 7 2016

AMZ330-072330-
/O.CAN.KCHS.SC.Y.0026.000000T0000Z-160408T0000Z/
CHARLESTON HARBOR-
628 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

AMZ350-080400-
/O.CON.KCHS.SC.Y.0026.000000T0000Z-160408T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
628 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-080400-
/O.CON.KCHS.SC.Y.0025.000000T0000Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
628 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
476 
WHUS72 KCHS 080122
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
922 PM EDT THU APR 7 2016

AMZ374-080230-
/O.CAN.KCHS.SC.Y.0025.000000T0000Z-160408T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
922 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

AMZ350-080230-
/O.CAN.KCHS.SC.Y.0026.000000T0000Z-160408T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
922 PM EDT THU APR 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 1:37 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 6, 1:37 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
137 AM EDT WED APR 6 2016

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH WEDNESDAY BEFORE A
COLD FRONT MOVES THROUGH THE AREA THURSDAY MORNING. UNSEASONABLY
COOL HIGH PRESSURE WILL THEN BUILD OVER THE REGION THROUGH EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1 AM UPDATE...COLD ADVECTION IS A LITTLE SLOWER TO BEGIN THAN
PREVIOUSLY EXPECTED SO WE ADJUSTED THE TEMPS AND DEWPOINTS THROUGH
THE REST OF THE NIGHT. MORNING LOW SHOULD STILL BE SIMILAR IN
SOUTHEAST SC BUT WE BUMPED THE VALUES UP A BIT IN SOUTHEAST GA
WHERE COLDER AIR WILL BE SLOWER TO REACH.

SHORT WAVE RIDGING ALOFT WILL ARRIVE FROM THE WEST BEHIND A
EASTWARD MOVING SHORT WAVE TROUGH OFF THE MID ATLANTIC COAST. THIS
ALLOWS FOR A 1033 MB ARCTIC HIGH CENTERED IN NEW YORK AND
PENNSYLVANIA TO BECOME STRETCHED OVER THE BULK OF THE EASTERN
SEABOARD OVERNIGHT. SINCE THE LOCAL DISTRICT LIES WITHIN THE
SOUTHERN PORTION OF THIS RIDGE...IT/S ASSOCIATED SYNOPTIC FLOW
FROM THE NE AND EAST WILL BE THE MAIN FACTOR IN DETERMINING HOW
COOL WE/RE ABLE TO GET.

THE BULK OF THE MARINE-INDUCED STRATOCUMULUS CLOUDS WILL REMAIN
SOUTH AND EAST OF THE REGION...PROVIDING US WITH GENERALLY CLEAR
SKIES. WHILE WE DO EXPERIENCE SOME COOL ADVECTION AS THE HIGH
PENETRATES FURTHER SOUTH/SW...THE ATMOSPHERE NEVER FULLY DECOUPLES
WITH GEOSTROPHIC WINDS OF 15-20 KT. THAT ALONG WITH A COOL MOS BIAS
DURING MUCH OF THE COOLER NIGHTS THE PAST SEVERAL MONTHS AND THE
WARM GROUND TEMPS WILL RESTRICT HOW COOL IT/LL GET. LATEST
THINKING IS THAT UPPER 30S AND LOWER 40S WILL BE COMMON NORTH AND
WEST...MID AND UPPER 40S SOUTH AND EAST...EXCEPT FOR SOME LOWER
AND MIDDLE 50S FOR IMMEDIATE COASTAL SECTIONS FROM ISLE OF PALMS
SOUTH TO SAPELO ISLAND WHERE THE ONSHORE WINDS WILL PERSIST DURING
THE NIGHT OFF THE WARMER ATLANTIC.

EVEN WITH SOME TEMPS DOWN NEAR 36-37F BY MORNING FOR PARTS OF
BERKELEY...DORCHESTER AND COLLETON COUNTIES...THERE IS TOO MUCH
WIND FOR ANY SERIOUS FROST CONCERNS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/...
WEDNESDAY...HIGH PRESSURE EXTENDING FROM THE NORTH WILL GRADUALLY
SHIFT OFFSHORE IN ADVANCE OF A SFC COLD FRONT APPROACHING FROM THE
WEST. AS THIS PROCESS OCCURS...SFC WINDS WILL VEER AND BECOME
ONSHORE BY THE AFTERNOON. HIGH TEMPS SHOULD RANGE IN THE UPPER 60S
NORTH TO LOWER 70S SOUTH UNDER INCREASING CLOUD COVER LATE. PRECIP
CHANCES WILL THEN INCREASE WEDNESDAY NIGHT AS THE COLD FRONT PUSHES
THROUGH THE REGION LATE. EXPECT CHANCES OF SHOWERS AFTERNOON
MIDNIGHT...WITH PEAK COVERAGE WITHIN A FEW HOURS OF DAYBREAK
THURSDAY MORNING. OVERNIGHT LOWS WILL BE MILD WITHIN A SOUTHERLY
FLOW AHEAD OF THE COLD FRONT. IN GENERAL...LOWS WILL ONLY DIP INTO
THE MID/UPPER 50S AWAY FROM THE COAST.

THURSDAY...A COLD FRONT WILL SHIFT OFFSHORE DURING THE MORNING WITH
HIGH PRESSURE BUILDING IN BEHIND IT DURING THE AFTERNOON. THE
PATTERN WILL RESULT IN DRYING CONDITIONS FROM WEST TO EAST INTO LATE
MORNING AND EARLY AFTERNOON HOURS. COLD AIR ADVECTION WILL BE
SOMEWHAT LIMITED BEHIND THE FRONT GIVEN A WEST DOWNSLOPING WIND
COMPONENT...BUT CONDITIONS SHOULD SUPPORT BREEZY WIND CONDITIONS
ACROSS THE AREA AS TEMPS PEAK IN THE LOW/MID 70S EARLY AFTERNOON. IN
GENERAL...WEST/SOUTHWEST WINDS WILL AVERAGE BETWEEN 20-25 MPH. DRY
CONDITIONS WILL PERSIST INTO THURSDAY NIGHT. TEMPS WILL ALSO BE
COOLER UNDER CLEAR SKIES. IN GENERAL...OVERNIGHT LOWS WILL RANGE IN
THE UPPER 40S INLAND TO LOW/MID 50S NEAR THE COAST.

FRIDAY...THE AXIS OF A MID/UPPER LVL TROUGH WILL SLOWLY SHIFT OFF
THE EASTERN SEABOARD WHILE HIGH PRESSURE BEGINS TO BUILD FROM THE
WEST. THE PATTERN WILL RESULT IN DRY DOWNSLOPING WIND...BUT SLIGHTLY
COOLER CONDITIONS TO START OFF THE WEEKEND. IN GENERAL...AFTERNOON
HIGHS WILL RANGE IN THE UPPER 60S NORTH TO LOWER 70S SOUTH UNDER
SUNNY SKIES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A POWERFUL UPPER LOW WILL DROP INTO THE GREAT LAKES REGION OVER
THE WEEKEND...ALLOWING A COLD CANADIAN HIGH TO DROP RAPIDLY
SOUTHEAST. AN UNSEASONABLY CHILLY WEEKEND IS IN STORE WITH HIGH
TEMPS ONLY REACHING THE LOW TO MID 60S. SUNDAY MORNING LOWS WILL
BE THE COLDEST FOR THE PERIOD AS THE SURFACE HIGH SHIFTS DIRECTLY
OVERHEAD. TEMPS COULD DIP TO NEAR FREEZING IN SOME SPOTS.
FORTUNATELY GIVEN THAT WE EXPECT 5-10 MPH WINDS THROUGH THE
NIGHT...IF TEMPS DO NOT REACH FREEZING...FROST MAY NOT BE A
SIGNIFICANT THREAT. AT THIS POINT WE HAVE LOWS IN THE MID TO
UPPER 30S THOUGH IF TRENDS CONTINUE WE MAY NEED TO HIGHLIGHT THE
POTENTIAL FOR A FREEZE IN OUTLOOK PRODUCTS.

TEMPERATURES REBOUND QUICKLY EARLY NEXT WEEK AS THE SURFACE HIGH
SHIFTS OFFSHORE AND WARM ADVECTION COMMENCES. A COLD FRONT MAY
APPROACH LATE TUESDAY.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
SURFACE RIDGE WILL SLOWLY SHIFT EAST TODAY AND TONIGHT AS A COLD
FRONT APPROACHES FROM THE WEST LATE TONIGHT. NE WINDS OVERNIGHT
WILL BECOME E AND THEN SE THROUGH THE AFTERNOON. MODERATE GRADIENT
WILL ALLOW FOR SOME GUSTS TO 15-20 KT DURING THE DAYTIME HOURS.
THOUGH A DECENT FIELD OF CUMULUS AND STRATOCUMULUS WILL DEVELOP
DURING DAYTIME HOURS...WE EXPECT CEILINGS TO BE VFR. SHOWERS MAY
APPROACH THE TERMINALS LATE TONIGHT BUT THIS SHOULD PRIMARILY BE
AFTER 06Z.

EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS POSSIBLE
LATE TONIGHT INTO THURSDAY MORNING WITH SHOWERS ALONG A COLD
FRONT. OTHERWISE...VFR.

&&

.MARINE...
TONIGHT...MODEST TO STRONG PINCHING OF THE ANTICYCLONIC GRADIENT
AROUND ARCTIC HIGH PRESSURE TO THE NORTH WILL CREATE NE/EAST WINDS
AS HIGH AS 20 OR 25 KT AND SEAS UP TO 6 FT ACROSS ALL 0-20 NM
WATERS THROUGH LATE TONIGHT. AS A RESULT WE HAVE HOISTED SMALL
CRAFT ADVISORIES FOR AMZ350-352-354 THROUGH 09Z. THIS GOES ALONG
WITH AN ALREADY PRE-EXISTING ADVISORY FOR 25 OR 30 KT WINDS AND 7
OR 8 FT SEAS ON THE OUTER GA WATERS. CHARLESTON HARBOR WILL
AVERAGE 15 KT OR LESS...SO NO HEADLINES ARE NECESSARY ON AMZ330.

MARINE CONDITIONS BRIEFLY IMPROVE ON WEDNESDAY AS HIGH PRESSURE
BUILDS OVER THE WATERS. HOWEVER...SW WINDS WILL INCREASE RAPIDLY
WEDNESDAY NIGHT AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE
WEST. WINDS/SEAS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVEL
CONDITIONS FOR ALL WATERS WEDNESDAY NIGHT INTO THURSDAY. THE
OFFSHORE GEORGIA WATERS WILL CONTINUE TO GUST TO 25 KT WITH SOME 6
FT SEAS POTENTIALLY LINGERING INTO THE WEEKEND DUE TO PERSISTENT
COLD ADVECTION.

&&

.TIDES/COASTAL FLOODING...
TIDE LEVELS COULD APPROACH ADVISORY THRESHOLDS WITH THE HIGH TIDES
WEDNESDAY MORNING. THOUGH WE WOULD NEED ALMOST A 1 FT DEPARTURE...SO
CONFIDENCE IS LOW.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
     AMZ350-352-354.
     SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR AMZ374.

&&

SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...
LONG TERM...JRL
AVIATION...JRL
MARINE...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 5, 6:57 PM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
657 PM EDT TUE APR 5 2016

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-052-062300-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
657 PM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ048>050-062300-
BEAUFORT-COASTAL COLLETON-CHARLESTON-
657 PM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

COASTAL FLOODING...MINOR SALT WATER INUNDATION IS POSSIBLE AROUND
THE TIMES OF HIGH TIDE WEDNESDAY. COASTAL FLOOD ADVISORIES MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ051-062300-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
COASTAL JASPER-
657 PM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:41 PM EDTRiver Flood WarningCHSHampton, Jasper7 days
Apr 6, 6:40 PM EDTLake Wind AdvisoryCHSBerkeley24 hr

Nearby

Small Craft Advisories in South Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.